Forums
First  << 1 >>  Last
Forum Main>>Bugs & Issues>> Icon problem for drug used
UBIK

ID: 424998
Level: 100
Posts: 4626
Score: 507
JFK UBIK [424998]Reply | Quote | Report

Thread created on Mon Nov 12, 2012 00:52:20
Last replied to on Mon Nov 12, 2012 22:08:56
I popped a xanax ...but the Cooldown on my drug icon says "Under the influence of Ecstasy"

salvador2edittttt.jpg
Super secret reinforced spam barrier 2.0
RatedR

ID: 72498
Level: 75
Posts: 19245
Score: 12078
RatedR [72498]Reply | Quote | Report

Posted on Mon Nov 12, 2012 13:17:44
Its because of the icons having issues at the moment. It should hopefully be resolved soon.

But for now, I will confirm this for Ched.



Super secret reinforced spam barrier 2.0
007

ID: 370359
Level: 74
Posts: 4938
Score: 1493
~SA~007 [370359]Reply | Quote | Report

Posted on Mon Nov 12, 2012 14:26:55
Same. Wasted 150e on 3 attacks thinking I was on vico :/

007_zpsedf6c78c.jpg
Super secret reinforced spam barrier 2.0
Chedburn

ID: 1
Level: 35
Posts: 7240
Score: 12651
Chedburn [1]Reply | Quote | Report

Posted on Mon Nov 12, 2012 22:08:33
I believe this is fixed, the text was simply not updating. Please refresh your icons for now.

Ched.jpg
Super secret reinforced spam barrier 2.0
Chedburn

ID: 1
Level: 35
Posts: 7240
Score: 12651
Chedburn [1]Reply | Quote | Report

Posted on Mon Nov 12, 2012 22:08:56
I believe this is fixed, the text was simply not updating. Please refresh your icons for now.

Ched.jpg
Forum Main>>Bugs & Issues>> Icon problem for drug used
First  << 1 >>  Last